Show simple item record

dc.contributor.authorDalfó, Cristina
dc.contributor.authorFiol, Miguel Angel
dc.contributor.authorLópez Lorenzo, Ignacio
dc.date.accessioned2018-10-19T12:33:11Z
dc.date.issued2018
dc.identifier.issn0012-365X
dc.identifier.urihttp://hdl.handle.net/10459.1/64930
dc.description.abstractA mixed graph G can contain both (undirected) edges and arcs (directed edges). Here we derive an improved Moore-like bound for the maximum number of vertices of a mixed graph with diameter at least three. Moreover, a complete enumeration of all optimal (1; 1)-regular mixed graphs with diameter three is presented, so proving that, in general, the proposed bound cannot be improved.ca_ES
dc.description.sponsorshipThe research of C. Dalfó has also received funding from the European Union's Horizon 2020 research and innovation programme under the Marie Sk lodowska-Curie grant agreement No 734922.ca_ES
dc.language.isoengca_ES
dc.publisherElsevier B.V.ca_ES
dc.relation.isformatofVersió preprint del document publicat a https://doi.org/10.1016/j.disc.2018.06.016ca_ES
dc.relation.ispartofDiscrete mathematics, october 2018, vol. 341, núm. 10, p. 2872-2877ca_ES
dc.rights(c) Elsevier B.V., 2018ca_ES
dc.subjectMixed graphca_ES
dc.subjectMoore boundca_ES
dc.subjectNetwork designca_ES
dc.subjectDegree/diameter problemca_ES
dc.titleAn improved upper bound for the order of mixed graphsca_ES
dc.typeinfo:eu-repo/semantics/articleca_ES
dc.identifier.idgrec027832
dc.type.versioninfo:eu-repo/semantics/submittedVersionca_ES
dc.rights.accessRightsinfo:eu-repo/semantics/openAccessca_ES
dc.identifier.doihttps://doi.org/10.1016/j.disc.2018.06.016
dc.relation.projectIDinfo:eu-repo/grantAgreement/EC/H2020/734922/EU/CONNECT


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record